Zimectrin Gold - Side Effects?
I used Zimectrin Gold (as suggested by my vet) for a summer rotation of wormers. My stallion's face became very sensitive and could not even put a halter on. Does anybody have any experience with this product affecting their horse in this way?
I've never heard of it, but it's certainly possible. Maybe it's a coincidence and the horse just got a sunburn? Or some other bugs stung him? My horse just got stung by wasps on the nose the other day, and he's very touchy right now about halters. I just HAPPENED to be around when he got stung and saw the insects, or I would be mystified why my horse was suddenly head shy. But he's getting better already.
I've heard about problems with the Quest...but never the Zimectrin Gold. I've never experienced problems with either product. I wonder if he had an allergic reaction to it in his mouth...are there any bumps or anything on his gums?
My 1 year old also had some sensitivity, he is much better. If you read the direction on the packaging, it warns of the mouth sensitivity. My vet was not aware of this side effect. Thanks to all who responded thus far. -k
I have heard that they have added something new to it...which some horses are having bad side-effects to.
I heard that two horses died from it :shock:
I gave it to Sonny with no effect at all.
The sensitivity might be due to your horse having a side-effect. Just watch him for a couple days. If it doesn't get better or gets worse contact a vet
I'm trying remember which wormer it was that did it, but about twice in the last year my horse's bottom eyelids swelled up some after worming. Both times it was gone in about a day and a half.
|All times are GMT -4. The time now is 09:10 AM.|
Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2016, vBulletin Solutions, Inc.
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2016 DragonByte Technologies Ltd.
User Alert System provided by Advanced User Tagging (Pro) - vBulletin Mods & Addons Copyright © 2016 DragonByte Technologies Ltd.